MAUDE Adverse Event Report: SANARUS TECHNOLOGIES INC. VISICA 2 TREATMENT SYSTEM; CRYOABLATION SYSTEM, PRODUCT CODE: GEH

SANARUS TECHNOLOGIES INC. VISICA 2 TREATMENT SYSTEM; CRYOABLATION SYSTEM, PRODUCT CODE: GEH
Model Number V2 ICE PROBE
Health Effect - Clinical Code Injury (2348)
Date of Event 11/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The physician reported that the patient had minor frostbite at the incision site.The system was turned on prematurely causing the ice to form before the probe was completely positioned.At the time, the patient did not have anything visibly wrong with her.It was late discovered at a follow up appointment that the patient did indeed have frostbite at the site of the incision; but it has been taken care of and there are no long term side effects to report according the physician.

Brand Name
VISICA 2 TREATMENT SYSTEM
Common Device Name
CRYOABLATION SYSTEM, PRODUCT CODE: GEH
Manufacturer (Section D)
SANARUS TECHNOLOGIES INC.
1249 quarry lane
suite 150
pleasanton CA 94566
MDR Report Key7176877
Report Number3008087395-2017-00006
Device Sequence Number987419
Product Code GEH
UDI-Device Identifier00868390000228
UDI-Public00868390000228
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K062896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberV2 ICE PROBE
Device Catalogue NumberVP0600
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2017
Initial Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;